# SDR SWAA2020070793437

- Difficulty date: June 18, 2020
- Submitted: July 7, 2020
- Operation: Air carrier
- Aircraft: N480WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33998
- Aircraft time: 55,251 hours, 32,519 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Web
- Condition: Corroded
- Location: Bs 1018
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE PRESSURE WEB INNER SURFACE AT BS 1018, LBL 2, WL 186.   REPAIRED IAW EA 20-153-00975, REV IR, AND ER 20-02796, REV IR.
